Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Should I take a test
arichardson posted:
I have been on the depo shot for 2years, my last shot was in May. I am not sure when my last period was or when I will get it again. I took a pregnancy test a few weeks ago and it was neg. My breast have been hurting to the point that it wakes me up at night. Also all day yesterday I felt like I was going to be sick all day. The question is should I take a test even though I took one a few weeks ago I don't want to keep taking them when their is really no need to keep taking them since I have not received my period. Me and my husband are trying to get pregnant. I am just confused.
tlkittycat1968 responded:
You could just have symptoms of coming off the shot. Also, when coming off the shot, it can take a year, rarely longer, for your periods to return.
Proud mommy to PJ (4)

Spotlight: Member Stories

I've been here at WebMD since 2007, but I've been involved in social media and moderated communities online since 1994, so you know I just lo...More

Helpful Tips

Just curious.
Hello, this is my first post on here. I'm really just wondering what your thoughts are on this. My DH and I are currently TTC, I have a ... More
Was this Helpful?
1 of 2 found this helpful

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.